# SDR SWAA2025062384550

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N8739L
- Make and model: Boeing 737-8
- Aircraft serial: 60231
- Aircraft time: 13,359 hours, 6,534 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Strip
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: A, O

## Discrepancy

AFT LAV; CAPTAIN SIDE; BURNING ELECTRICAL SMELL INCIDENT SUMMARY FLIGHT 443 FLIGHT 443 DEPARTED LAX EN ROUTE TO AUS AND WAS CRUISING AT 37000 FEET WHEN THE FLIGHT ATTENDANT REPORTED A STRONG ELECTRICAL ODOR NEAR THE AFT LEFT SIDE OF THE LAVATORY. AS A PRECAUTION THE FLIGHT CREW DECLARED AN EMERGENCY AND INITIATED A DIVERSION. THE AIRCRAFT LANDED SAFELY WITHOUT INCIDENT. NO PASSENGER INJURIES WERE REPORTED. UPON ARRIVAL THE FIRE DEPARTMENT BOARDED THE AIRCRAFT AND CONDUCTED AN INSPECTION. NO ACTIVE FIRE WAS OBSERVED. AN INFRARED SCAN WAS PERFORMED AND NO ABNORMAL HEAT SIGNATURES WERE DETECTED. <[01] C/W CONDITIONAL INSPECTION IAW AMM 05-51-56 AND IFIM 21-00-00-810-830 . NO DEFECTS NOTED. C/W TOILET OPERATIONAL TEST IN ACCORDANCE WITH AMM 38-32-00; OPS CHECK GOOD. CONDUCTED PASSENGER COMPARTMENT LIGHTING OPERATIONAL TEST PER AMM 33-20-00. IDENTIFIED ONE INOPERATIVE LED LIGHT STRIP IN THE AFT LEFT-HAND LAVATORY. NO SIGNS OF BURNING OR PHYSICAL DAMAGE WERE OBSERVED. (REFERENCE LOG PAGE 805966E FOR CORRECTIVE ACTION RELATED TO INOPERATIVE LAVATORY LIGHT.) RAN APU; AND C/W PACK AND CABIN TEMP OPERATIONAL TEST IAW AMM 21-61-00. OPS CHECK GOOD. NO ABNORMAL ODORS OR DISCREPANCIES NOTED. A/C IS OKAY FOR SERVICE.
